| Model Number |
53612G |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description
It was reported that the same magic 3 male catheters did not have holes to drain.Replacement placed for 20 catheters.
Event or Problem Description
It was reported that the some magic 3 male catheters did not have holes to drain.Replacement placed for 20 catheters.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be due to "operator error".The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.